On Correcting the Uneveness of Angle Distributions Arising from Integer Ratios Lying in Restricted Portions of the Farey Plane

Citation

Svalbe, I & Kingston, A 2004, 'On Correcting the Uneveness of Angle Distributions Arising from Integer Ratios Lying in Restricted Portions of the Farey Plane', Lecture Notes in Computer Science (LNCS), vol. LNCS3322, pp. 110-121.

Year

2004

ANU Authors

Field of Research

  • Soft Condensed Matter

Updated:  28 October 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers